Jump to content
CrazyBoards.org

Recommended Posts

not sure if this has been posted or not, i couldn't find it anywhere.  there's a voluntary recall on some meds here in Canada that might affect some folks here, specifically lamotrigine:

 

http://healthycanadians.gc.ca/recall-alert-rappel-avis/hc-sc/2013/33811a-eng.php

 

i don't think it's anything to panic about, just call your doc's office and they'll let you know.

Link to comment
Share on other sites

Both of my medications have gotten recalled this month - first the quetiapine that was contaminated with clindamycin, and now lamotrigine.

 

Luckily I take brand so all my drugs are safe :) 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...